# SDR DALA2020040302317

- Difficulty date: April 2, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 63,520 hours, 29,217 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 STGR 8 LH UPPER CORNER BETWEEN UPPER FASTENER AND UPPER RADIUS. CRACK LENGTH IS 0.130 INCH APPROX. AT AFT GALLEY AREA (1 EA), PERFORMED PERMANENT REPAIR LOC. ON FRAME 68 STRG 8LH UPPER CONER BETWEEN UPPER FASTENER AND UPPER RADIUS, AS PER SRM A320 53-41- 12- 300-012 FIGURE 003
